Main Subjects = Numerical Analysis
Quantum solutions of a nonlinear Schr\"odinger equation

Articles in Press, Accepted Manuscript, Available Online from 27 December 2023

10.22067/ijnao.2023.84855.1324

Sabrine Arfaoui; Benmabrouk Anouar


Discontinuous Galerkin approach for two parametric convection-diffusion equation with discontinuous source term

Articles in Press, Accepted Manuscript, Available Online from 01 January 2024

10.22067/ijnao.2024.84456.1316

Kumar Rajeev Ranjan; Dr. Gowrisankar S


High order second derivative multistep collocation methods for ordinary differential equations

Articles in Press, Accepted Manuscript, Available Online from 17 January 2024

10.22067/ijnao.2024.85789.1358

Somayyeh Fazeli


Jarratt and Jarratt-variant families of iterative schemes for scalar and system of nonlinear equations

Articles in Press, Accepted Manuscript, Available Online from 17 February 2024

10.22067/ijnao.2024.84415.1314

Oghovese Ogbereyivwe; Edafe John Atajeromavwo; Salisu Shehu Umar


Evaluation of iterative methods for solving nonlinear scalar equations

Volume 13, Issue 3, September 2023, Pages 426-443

10.22067/ijnao.2022.75865.1118

M. Rezaiee-Pajand; A. Arabshahi; N. Gharaei-Moghaddam


Stability and Hopf bifurcation in leech heart interneuron model

Volume 13, Issue 2, June 2023, Pages 170-186

10.22067/ijnao.2022.75087.1101

F. Parvizi; M. Razvan; Y. Alipour Fakhri